It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hey there. I never made it that far while going cold turkey. I was only in detox for 4 days, so I would say, after that things should be a lot better. If you can, see a dr who can give you something to help with the wd's. That is my best advice. The red bulls were very helpful and will give you that little jolt. The shots will not get rid of the feelings you have for lortab. If you do some shots, you will just have a buzz but will still want the pills. They just do totally different things.
You have made it 2 days and if you keep off of them, you will not have to go through those 2 days again. Keep it up!!!





All times are GMT -7. The time now is 10:15 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!